| Model Number |
MMT-523LNAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Loss of Data (2903)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that their insulin pump alarmed with unexpected restart.A cold reset was performed and external ram crc error.The customer's blood glucose level was unknown at the time of the incident.Customer was able to complete rewind for unexpected restart.It was confirmed customer was getting alarms when changing the batteries.The insulin pump will not be returned for analysis.